# SDR 2018FA0000533

- Difficulty date: October 27, 2018
- Submitted: December 18, 2018
- Operation: General aviation
- Aircraft: N711GN
- Make and model: Urocop EC 155B
- Aircraft serial: 6847
- Aircraft time: 1,281 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Card
- Part number: 704A46814105
- Condition: Burned
- Location: Zone 100
- Part time: 1,281 hours
- Component: 10 Alpha Rack, Urocop
- Component part number: 704A35402129
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FINAL APPROACH, SMOKE WAS NOTICED COMING FROM BELOW THE INSTRUMENT PANEL. AFTER NORMAL LANDING AIRCRAFT WAS SECURED AND CREW EXITED. FURTHER INVESTIGATION REVEALED A BURNED ANCILLARY SERVICE UNIT CIRCUIT CARD. THE COCKPIT NIGHT LIGHTING MODE, WHICH WAS SELECTED PRIOR TO FINAL APPROACH, IS CONTROLLED THOUGH THIS CIRCUIT CARD.
